# SDR 95ZZZX6012

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2034X
- Make and model: Cessna 182H
- Aircraft serial: 18256134
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C3010020312
- Condition: Required Lube
- Location: Flap Jackscrew
- Part time: 4,503 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAPS WOULD NOT EXTEND IN-FLIGHT, BUT FUNCTION PROPERLY ON THE GROUND.  FOUND JACKSCREW HAD NOT BEEN LUBED IAW CESSNA MANUALS, BULLETINS, AND AD, AND HAD WORN OUT JACKSCREW AND COLLAR.  INSTALLED NEW UNIT.
